location: Current position: Home >> Scientific Research >> Paper Publications

Delay-dividing approach for absolute stability of time-delay lurie control system

Hits:

Indexed by:期刊论文

Date of Publication:2011-07-01

Journal:ICIC Express Letters

Included Journals:EI、Scopus

Volume:5

Issue:7

Page Number:2371-2376

ISSN No.:1881803X

Abstract:This paper investigates the absolute stability problem for time-delay Lurie control system with nonlinearity located in infinite sector and finite sector. With the delay interval divided into two segments and the time varying delay divided into two components, a novel Lyapunov function is constructed and some new delay-dependent stability criteria formulated in linear matrix inequalities (LMIs) are derived. It is theoretically proved that the obtained criteria are less conservative than some existing ones. An example is given to illustrate the effectiveness of the proposed results. ? 2011.

Pre One:Optimal earth pressure balance control for shield tunneling based on LS-SVM and PSO

Next One:基于LS-SVM的一类非线性系统直接自适应H∞输出反馈控制